# SDR DJS110DJ

- Difficulty date: April 16, 2007
- Submitted: April 23, 2007
- Operation: General aviation
- Aircraft: N110DJ
- Make and model: Amtr ECLIPSE500
- Aircraft serial: 000007
- Aircraft time: 41 hours, 34 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 40440A
- Part serial: 1067
- Condition: Blown
- Location: Lt Mlg
- Part time: 41 hours, 34 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT MAIN WHEEL AND TIRE ASSEMBLY BLEW OUT DURING TAXI.
